MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact, on (b)(6) 2026, a foley catheter was inserted, and after the syringe was disconnected, "fluid was noticed at the urethral opening coming out around the catheter and upon retraction of the catheter, it completely came out." the foley balloon was then tested after removal and was shown to be leaking.
 
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2026, a foley catheter was inserted, and after the syringe was disconnected, "fluid was noticed at the urethral opening coming out around the catheter and upon retraction of the catheter, it completely came out." the foley balloon was then tested after removal and was shown to be leaking.Facility reported another catheter had to be placed, no further medical interventions or follow-up care reported.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24252973
Report Number1417592-2026-00084
Device Sequence Number9970979
Product Code OHR
UDI-Device Identifier10195327149871
UDI-Public10195327149871
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND150816TS
Device Lot Number25GBE843
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight104 KG
Patient RaceWhite